| Model Number |
2110 |
| Medical Device Problem Codes |
Failure to Infuse (2340); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the customer repeatedly received a "cassette not latched" message despite trying new cassettes.The detector pins were observed to move freely.The customer also noted apparent cracking of the black rubber component.There was no reported patient involvement, and no harm was reported.